# SDR COMA0060185

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 2740 · Stabilizer Control System
- Part: Hstcu
- Part number: 70607
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 15,499 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM IS INOPERABLE.  REPLACED THE HSTCU.
